# SDR SWAA2022042086113

- Difficulty date: March 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET INSULATOR LOCATED BS578 TO BS663.75 AND BETWEEN STR10R TO STR16R AT PASSENGER CABIN (4 EA) 2022-147999 / [01] REPLACED INSOLATER BRAKET (1E/A) AND INSOLATOR BRACKET (3E/A) LOCATED ON BS578 AND BETWEEN STR10R TO STR16R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 144A1312; SHEET 4; REV -.;[02] REPLACED INSOLATER BRAKET (1E/A) AND INSOLATOR BRACKET (3E/A) LOCATED ON BS578 AND BETWEEN STR10R TO STR16R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 144A1312; SHEET 4; REV -.
